# SDR FDEA201508122541

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 741 hours, 12,871 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB437253
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LE SUPPORT STIFFENER CRACKED ON PANEL 515HB.  REMOVED DAMAGED SUPPORT STIFFENER, FABRICATED NEW STIFFENER, INSTALLED NEW STIFFENER IAW DWG ARB4372 & SRM 51-31-01.
